# SDR SWIA202164402

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON GALLEY DOOR LOWER SEAL STRIKER BETWEEN FS 319.00 - 349.00     (C-CHECK RO 2/16/2022)    REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SEAL STRIKER WITH NEW PART. REF. CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-21-16-001-001-A01 TR51-0068 AND DWG SH670-31950 REV. Y / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
